# SDR GAIA01223ST

- Difficulty date: July 6, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 5700 · Wing Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 343
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED RIGHT WING LEADING EDGE CAVITY UPPER ATTACH ANGLE CRACKED AT SLAT STATION .260, WL 343.  ACCOMPLISHED RIGHT WING LEADING EDGE CAVITY UPPER ATTACH ANGLE REPLACEMENT WS 343, SLAT STATION .260 IAW B727 SRM 57-20-2 AND SRM 51-30-2.  (M)
